Advertisement

Acta Mathematica Sinica, English Series

, Volume 34, Issue 5, pp 911–920 | Cite as

On the Characterization of Maximal Planar Graphs with a Given Signed Cycle Domination Number

  • Xiao Ming Pi
Article
  • 43 Downloads

Abstract

Let G = (V, E) be a simple graph. A function f : E → {+1,−1} is called a signed cycle domination function (SCDF) of G if ƩeE(C)f(e) ≥ 1 for every induced cycle C of G. The signed cycle domination number of G is defined as γsc(G) = min{ƩeEf(e)| f is an SCDF of G}. This paper will characterize all maximal planar graphs G with order n ≥ 6 and γsc(G) = n.

Keywords

Domination number signed cycle domination function signed cycle domination number planar graph maximal planar graph 

MR(2010) Subject Classification

05C69 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bondy, J. A., Murty, V. S. R.: Graph Theory with Applications, Elsevier, Amsterdam, 1976CrossRefzbMATHGoogle Scholar
  2. [2]
    Guan, J., Liu, X., Lu, C., et al.: Three conjectures on the signed cycle domination in graphs. J. Comb Optim., 4(25), 639–645 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Pi, X., Liu, H.: On the characterization of trees with signed edge domination numbers 1, 2, 3, or 4. Discrete Math., 309, 1779–1782 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Pi, X., Liu, H.: On the signed edge domination numbers of K m,n. Ars Combin., 112, 471–478 (2013)MathSciNetzbMATHGoogle Scholar
  5. [5]
    Pi, X.: On the characterization of graphs with given signed cycle domination number. Adv. Math. China, 2(44), 219–228 (2015)MathSciNetzbMATHGoogle Scholar
  6. [6]
    Xu, B.: On signed cycle domination in graphs. Discrete Math., 309, 1007–1012 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Xu, B.: On signed edge domination numbers of graphs. Discrete Math., 239, 179–189 (2001)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Department of MathematicsHarbin Normal UniversityHarbinP. R. China

Personalised recommendations